# SDR ASAA2021091835983

- Difficulty date: September 18, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 22,451 hours, 7,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Detached
- Location: L2 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EXIT LIGHT COVER LOOSE. MAG FALL OFF. GROUNDED - YES. SECURED L2 EXIT LIGHT COVER OK FOR SVC.
